# SDR DALA2017121408591

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLUGS (2EA) AT LT SEAT TRACK X22 BTW STA Y= 545 AND STA Y= 550 AND BTW STA Y= 700 AND STA Y= 705AT PAX CABIN. PLUGS WERE REPLACED PER SRM 53-05 FIG 4A.
